MAUDE Adverse Event Report: STRYKER TRAUMA KIEL END CAP T2 TIBIA +10 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL END CAP T2 TIBIA +10 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18220010S
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Our sales rep.Complained that in the kit there was 2 end cup +15 mm.But actually our kit room checked (once the kit has been returned) that the labels on one end cup's box are different: one of them (the one with the bar code) shows 18220010s lot k06e4d5, and the one smaller on the side of the box shows 18220015s lot k0ec9e7.The package is unopened.
 
Additional Manufacturer Narrative
The reported event could be confirmed.Based on investigation, the root cause was attributed to be user related.The failure was caused by a mix up at the customer's facility.Most probably the upper part of the packaging for the cat#18220015s and lot#k0ec9e7 and the lower part for the cat#18220010s and lot#k06e4d5 were mixed.The investigation revealed that the packaging was performed at supplier.There are no errors documented in the work routers at supplier nor at stryker trauma gmbh.No additional label prints were performed.The parts were packed and released with approx.A half year in between.06e4d5 ø10 in july 2018 and 0ec9e7 ø15 in dec 2018.This means that the labels for 0ec9e7 could not have been printed when 06e4d5 was packed.The work router for 0ec9e7 was not created at that time.Additionally, the overwrap does not look like the overwrap used by the packaging supplier.On the pictures of the article in question there is no perforation line visible that is used for the overwrap.Therefore, the mix of labels of the two different lots could not have happened at the supplier or stryker.This case is then classified as a user related issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
END CAP T2 TIBIA +10 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8660745
Report Number0009610622-2019-00467
Device Sequence Number16686577
Product Code HSB
UDI-Device Identifier04546540197566
UDI-Public04546540197566
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number18220010S
Device Lot NumberK06E4D5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1